A 30-year-old female asked:
Disclaimer

just started zoloft (sertraline) for anxiety. ever since, i've had diarrhea at least once a day and going (solid stools) at least one or two more times. normal?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
Loose stools are: a common side effect with Zoloft (sertraline). It usually resolves within a couple of weeks.
Answered on Mar 25, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 16-year-old male asked:
Dr. Patrick Kohlitz
10 years experience Internal Medicine
Possibly: Absolutely yes. Irritable bowel syndrome commonly occurs in concert with anxiety. However, diarrhea and constipation can sometimes be indicative of ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Louise Andrew
45 years experience Emergency Medicine
Zoloft can cause: these things and you could also have a mild gastroenteritis with dehydration. Stick with the Zoloft as your body gets used to it. But meanwhile, dri ... Read More
A 28-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Watch for a week: If you feel bad enough to want more help - call your md. If you can tolerate it, keep good notes on how you feel a few times a day for a week and watc ... Read More
A 30-year-old female asked:
Dr. Joseph Gutman
42 years experience Internal Medicine
Well: This is NOT NORMAL Please contact your Dr., it is unlikely related to you medications. Please drink a lot of fluids in the meantime

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month